Hi friends. Ok I am on a trial run of Adderall bc there not sure if I have ADHD or just bipolar. I am also on pain medication, but obviously take them many hours apart bc the side effects together just aren't great. But my question is that the Adderall seems to be helping my pain...? is this possible? Or am I hyped up and don't think about it? Im just so confused because I find myself feeling a lot better in the mornings when I take the Adderall, then by the afternoon when I begin my pain meds it seems to be more intense I guess. Not really a lot more pain, I just notice that I have my normal pain that I did not have hours before. So does Adderall help with pain? Has any1 experienced this or have any kinda answer or even a guess, bc no one knows what to say and my doc wont return my calls bc I see him in 1 1/2 weeks. THANKS!
Adderall has a duration of 4 to 8 hours, while the XR version is 6 to 10 hours (length is dose dependent to some extent). If you are not on the XR version then it is probably leaving your system, and thus the diffference in feeling.
Why you are not feeling the pain is a very good question. I think that you are going to have to experiment with this and see what happens. For example, if you extend the dose (or take an XR), can you delay your pain meds a lot longer? Also what happens when you take them together? You said, "the side effects together just aren't great". What are they?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.